I am 27 year old male.I have been prescribed adderal xr 30mg for my ADHD. Prior to that I have always had trouble sleeping, tried everything that you can thibk of and was recently prescribed the remeron along with my ambien cr for my sleep. Today is my first day trying the remeron but I have been reading that it makes you gain weight. I'm very self concious about that issue as I have gained reficulous amount of weight because of prior Meds ( serquol, Xanax,zyprexa,etc) too many to list and was finally able to take that weight of, of course with help of some steroids. With that being said I'm thibking of starting my new cycle which is masteron, testesroro And primobolin,and anavar? Any intake on that? If there any side affects or drug interactions or serious matters I need to know about ? I appreciate your replies !
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2012 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 10 Dec 2012 • 2 answers
Posted 8 Jan 2015 • 1 answer
Posted 18 Oct 2015 • 1 answer